# SDR DL72W990035

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT MV2 BOLT BORE, CORROSION                          RT NLG TRUNNION CAP FWD BORE.  REAMED HOLE TO 0907 TO REMOVE CORROSION PER MM 53-40-00 TREAT/PAINT.
